# SDR SWAA2024102337956

- Difficulty date: September 15, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME STA 500A AND BTW S-25R TO S-26R AND WL 154.0 AT FWD CARGO COMPARTMENT 2024-572841 CORROSION ON SPLICE STA 500A AND BTW S-25R TO S-26R AND WL 154.0 AT FWD CARGO COMPARTMENT.<[01] REPLACED SPLICE AND FASTENERS LOC. FRAME STA 500A AND BTW S-25R TO S-26R AND WL 154.0 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A1222; SHEET: 62; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SPLICE AND FASTENERS LOC. FRAME STA 500A AND BTW S-25R TO S-26R AND WL 154.0 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A1222; SHEET: 62; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED
